champix and bloating

i was wondering that you guys who quit use champix did you get bloating....thought it was weight gain..but its definately bloating, seems to have happened the past 2 weeks, its nearly the end of week 3 on champix day 9 of my quit.

apart from that and morning nausea my sleep seems to be getting worse i took only half of my 1.0 mg tablet at tea time in the hope my sleep would be better tonight....dreaming i have done from day one but i seem to wake up loads of time in the night...is it to do with the champix or becasue i no longer smoke...i dunno

advice would be great

jo x

3 Replies

oldestnewest
  • Hi Jo

    The bloated feeling could be champix I had it for about 4/5 weeks then it disappeared

    The dreaming seems to be part and parcel of champix I know my son had the same problem and so have others on here

    Wakeing a lot could be the champix not really sure as although I woke a lot while on it I ahve always had periods of not sleeping properly when I get a bad spell where I am like that for a week or so I take Kalms which help you sleep and restore your sleep pattern and are non addictive or there is nytol which will do the same thing, both can be bought over the counter

    Best wishes

    Margaret

  • Hi Jo

    The bloated feeling could be champix I had it for about 4/5 weeks then it disappeared

    The dreaming seems to be part and parcel of champix I know my son had the same problem and so have others on here

    Wakeing a lot could be the champix not really sure as although I woke a lot while on it I ahve always had periods of not sleeping properly when I get a bad spell where I am like that for a week or so I take Kalms which help you sleep and restore your sleep pattern and are non addictive or there is nytol which will do the same thing, both can be bought over the counter

    Best wishes

    Margaret

    thanks margaret...i have got nytol...will try them tonight just didnt think about taking them cause of the champix...but i will

    thank you xxx

  • champix

    hi joanne

    im on day 13 last ciggie 1st march woohooo im also on champix and have found them the only thing that worked for me i tried everything else first i have never gone more than 6 days before as im a very highly strung person lol

    i find my tablet in the morning makes me feel really sick and bloated but if i have a slice of toast and a large glass of water or diluting juice it helps but my night time tablet seems to make me pass a lot of wind (both ends lmao) which my 4 yr old finds hilarious

    tankfully i dont have bad dreams but im up and down all night but its not the tablets its my 4 yr old and 4 month old lol if its not one its the other

    i have now started taking half a tablet in the morning and at night now and its settling down

    good luck

    laura xxxxxxxxxxxxxxxxxx

You may also like...